# SDR HEEA0015259

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 3442 · Weather Radar System
- Part: Radar Unit
- Part number: 40016702501
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR UNIT BUTTON STICKING ON FACEPLATE, DISPLAY SPIKES AFTER WARM-UP.
